Previous |  Up |  Next


Title: 85 years of Academician Otakar Borůvka (English)
Author: Neuman, František
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 34
Issue: 3
Year: 1984
Pages: 488-489
Category: history
MSC: 01A70
idZBL: Zbl 0557.01010
idMR: MR761430
DOI: 10.21136/CMJ.1984.101973
Date available: 2008-06-09T15:01:42Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_34-1984-3_16.pdf 408.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo